MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC SALEM SUMP; TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION

CARDINAL HEALTH 200, LLC SALEM SUMP; TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION
Model Number 8888266122
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Low Blood Pressure/ Hypotension (1914); Pneumonia (2011); Tachycardia (2095)
Date of Event 08/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported at 2100h the writer went to check the patient with the night dose of medication and the patient was found to have a lot of sputum around her mouth and she was semi responsive.The writer did oral suction and checked the patients' vital signs.The rapid response team was initiated.Patient's gcs decreased to 12.Patient's blood pressure was 79/30mmhg, heart rate was 166, temperature was 39.7.Tympanic.Dr.(b)(6) was informed about the patient's health status.At 2110h the patient was handed over to the rapid response team.Dr.(b)(6) arrived at 2140h.Ecg, chest x-ray, blood test, iv lines, vasopressors, medication, and a foley catheter was inserted by rapid response team.After intervention and treatment, md decided to send the patient to the icu.Based on all available information, there is no allegation of a product malfunction at this time.Multiple good faith efforts have been made to request additional information from the reporter.However, to date a response has not yet been received.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.As part of the investigation all processes and controls were reviewed and found to be correctly followed.There were no abnormal conditions found that could trigger the reported event.The device was not returned for evaluation; therefore, the affected product could not be evaluated.Based on all available information, we are unable to determine the relationship between the device and cause of the reported event.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
SALEM SUMP
Common Device Name
TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23995577
Report Number1423537-2026-00003
Device Sequence Number10531247
Product Code FEG
UDI-Device Identifier10192253012804
UDI-Public(01)10192253012804(10)2428510064
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K190923
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number8888266122
Device Catalogue Number8888266122
Device Lot Number2428510064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date01/07/2026
01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale